Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a result of Baer


Author: Maxwell Rosenlicht
Journal: Proc. Amer. Math. Soc. 13 (1962), 99-101
MSC: Primary 20.99
DOI: https://doi.org/10.1090/S0002-9939-1962-0147553-5
MathSciNet review: 0147553
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Baer, Endlichkeitskriterien für Kommutatorgruppen, Math. Ann. 124 (1952). MR 0045720 (13:622a)
  • [2] C. Chevalley, Classification des groupes de Lie algébriques, Séminaire E.N.S., Paris, 1958.
  • [3] I. Kaplansky, An introduction to differential algebra, Paris, Hermann, 1957. MR 0093654 (20:177)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.99

Retrieve articles in all journals with MSC: 20.99


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1962-0147553-5
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society